Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 293, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 11:51 PM CDT for Adair County, Clinton County, Russell County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2018, 11:51 PM CDT (04:51 UTC)
- Expired
- Jul 21, 2018, 12:15 AM CDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, KY, Clinton County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 143 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 6:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3305 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.6
The text
As transmitted.
491
WUUS53 KLMK 210451
SVRLMK
KYC001-053-207-210515-
/O.NEW.KLMK.SV.W.0293.180721T0451Z-180721T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1151 PM CDT FRI JUL 20 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northeastern Clinton County in south central Kentucky...
Southwestern Russell County in south central Kentucky...
Southeastern Adair County in south central Kentucky...
* Until 1215 AM CDT.
* At 1151 PM CDT, a severe thunderstorm was located 8 miles south of
Columbia, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bryan, Olga, Cundiff, Manntown, Rose Crossroads, Long Bottom,
Sewellton, Old Olga, Helm and Creelsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
Kentucky.
LAT...LON 3679 8502 3691 8526 3692 8523 3693 8527
3701 8520 3694 8495 3693 8495 3691 8496
3689 8502 3686 8506 3683 8506 3681 8503
TIME...MOT...LOC 0451Z 297DEG 38KT 3698 8533
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER1 follow-up statement
366
WWUS53 KLMK 210512
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1212 AM CDT SAT JUL 21 2018
KYC001-053-207-210522-
/O.EXP.KLMK.SV.W.0293.000000T0000Z-180721T0515Z/
Clinton KY-Russell KY-Adair KY-
1212 AM CDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON...
SOUTHWESTERN RUSSELL AND SOUTHEASTERN ADAIR COUNTIES WILL EXPIRE AT
1215 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM CDT for south central
Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3679 8502 3691 8526 3692 8523 3693 8527
3701 8520 3694 8495 3693 8495 3691 8496
3689 8502 3686 8506 3683 8506 3681 8503
TIME...MOT...LOC 0512Z 297DEG 38KT 3688 8510
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 9:56 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 20, 9:56 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1056 PM EDT Fri Jul 20 2018 .Forecast Update... Issued at 1056 PM EDT Fri Jul 20 2018 After conferring with SPC, dropped counties from the northern part of the watch behind the main line. Ahead of the line an isolated tornado is still a possibility from any individual cells, but the main threat is transitioning to a straight-line wind scenario with the line along the Ohio River that will drop south through central Kentucky. General flooding will be less of a threat with the progressive line moving nearly perpendicular to its orientation, but local water issues in the torrential rains within the line itself will still be possible. Issued at 950 PM EDT Fri Jul 20 2018 500 mb jet streak continues to provide a focus for storm development this evening. Starting to see some training in areas where southwest flow is meeting up with outflow from earlier cells. Still plenty of instability in the warm sector ahead of that boundary, so the severe threat will continue generally south of the I-64 corridor for a few more hours. Decided to cancel a row of counties on the northern part of the watch, but no other changes this package. Issued at 740 PM EDT Fri Jul 20 2018 Storms have redeveloped over southern Indiana and will proceed southeast across central Kentucky this evening. Though there is some convective inhibition behind the earlier storms east of Interstate 65, there is still strong flow aloft and strong low level shear ahead of a surface boundary over southern Indiana. SPC has issued a Tornado Watch for southern Indiana and central Kentucky ahead of the storms, though the watch will likely be able to be gradually canceled early from north to south as the storms move through. Mesoscale Update... Issued at 445 PM EDT Fri Jul 20 2018 ...Severe Weather Threat Will Continue... Line/cluster of storms moving into the Bluegrass is starting to trail cells in an east-west orientation. This will likely increase the flood threat over the next few hrs, generally along/just south of the Bluegrass Parkway. Will have to closely watch southern Indiana heading into early evening, as storms continue to re-develop over SE Indiana with good evidence of a boundary trailing SW toward Louisville. Environment in this area is especially favorable for tornadoes given LCL heights around 750m and bullseyes of 0-1km shear and helicity. The only real limiting factor is the debris cloudiness from earlier storms, but with clear skies along and west of I-65, would expect the atmosphere to recover quickly. Bottom line is that this event is not over, and all need to remain weather aware! && .Short Term...(This evening through Saturday) Issued at 310 PM EDT Fri Jul 20 2018 ...Severe Weather Outbreak Ongoing... Severe convection is underway across southern Indiana and just into north central Kentucky. Strong instability and unseasonably strong wind fields aloft are supporting supercells focused along a NE-SW oriented boundary now pushing east of I-65. We have had at least one video confirmation of a tornado in Harrison County, Indiana, and several reports of hail golfball size or larger. Expect this threat to continue as we head toward sunset. Tornado threat will be greatest along and NE of a boundary that currently runs from near Madison, Indiana southeastward to near LEX. Surface winds remain at least somewhat backed in this area. Hi-res models continue to suggest at least one or two rounds of additional development into the evening, and either of these impulses could congeal into a linear feature with the potential for significant wind damage. Overall threat for flooding is fairly low as these storms remain progressive. However, any repeated heavy rainfall, especially in urban areas, could result in localized flooding. Storms should wind down around midnight, with the rest of the overnight remaining quiet, although on the muggy side. Strong upper low settling over Lake Michigan will support mainly diurnal convection on Saturday. The morning should remain dry, but will carry likely POPs after 18Z Sat. Could still see a few strong storms, mainly in south-central Kentucky, but the threat for more organized severe wx should remain south and east of our area. .Long Term...(Saturday night through Friday) Issued at 315 PM EDT Fri Jul 20 2018 Unseasonably strong upper low will slowly make its way into the Deep South by Monday. Will continue high POPs on Sunday, with mainly diurnally driven convection. Wind fields continue to weaken, so not expecting much organization to it. Once the upper low is to our south and east on Monday, we'll trend back into a more typical summertime pattern. Westerlies remain to our north with a weak bagginess over the Deep South. Expect seasonable temps, typical summertime mugginess, with scattered afternoon thunderstorms possible each day. && .Aviation...(00Z TAF Issuance) Issued at 711 PM EDT Fri Jul 20 2018 Scattered storms, some severe, will continue to develop this evening ahead of a cold front stretching from Indiana to the Ozarks. Will account for these storms in the first few hours of the TAFs. The overnight hours after the storms will be quiet with VFR conditions, though southwest breezes will stay up around 7 knots. On Saturday a secondary front dropping down from a surface low over northern Indiana will cause scattered afternoon storms to develop once again. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...13 Short Term...RAS Long Term...RAS Aviation...13
Hazardous weather outlook, Jul 20, 10:54 PM CDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1154 PM EDT Fri Jul 20 2018 INZ076>079-083-084-089>092-KYZ025-029>043-046>049-055>057-220400- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Meade-Bullitt-Oldham-Trimble-Henry-Shelby-Franklin- Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine- Boyle-Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Brandenburg, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield, Harrodsburg, Nicholasville, Winchester, Danville, Lancaster, and Richmond 1154 PM EDT Fri Jul 20 2018 /1054 PM CDT Fri Jul 20 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Any flooding that occurred from earlier storms will slowly subside overnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. KYZ023-024-026>028-045-053-054-061>067-070>078-081-082-220400- Hancock-Breckinridge-Ohio-Grayson-Hardin-Nelson-Larue-Marion-Butler- Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen- Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Lewisport, Hawesville, Hardinsburg, Hartford, Leitchfield, Elizabethtown, Bardstown, Hodgenville, Lebanon, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1154 PM EDT Fri Jul 20 2018 /1054 PM CDT Fri Jul 20 2018/ ...TORNADO WATCH 294 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/ SATURDAY... This hazardous weather outlook is for portions of central Kentucky. .DAY ONE...Tonight. Severe storms will continue. Damaging winds, large hail, and tornadoes are all threats along with very heavy rainfall and intense frequent lightning. Have a way to receive weather warnings and a plan of action. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon, mainly in south central Kentucky. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. 13
In the hours before
Special weather statement, Jul 20, 11:10 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Louisville KY
1210 AM EDT SAT JUL 21 2018
KYZ053-054-064>067-077-078-210500-
Russell-Marion-Taylor-Lincoln-Casey-Larue-Adair-Green-
1210 AM EDT SAT JUL 21 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
LINCOLN...GREEN...SOUTHEASTERN LARUE...SOUTHWESTERN MARION...
RUSSELL...TAYLOR...CASEY AND ADAIR COUNTIES...
At 1210 AM EDT/1110 PM CDT/, strong thunderstorms were clustered over
Greensburg, moving southeast at 50 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Liberty, Campbellsville, Columbia, Greensburg, Jamestown, Russell
Springs, Pickett, Absher, Teddy and Lobb.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3718 8568 3727 8567 3729 8569 3734 8569
3750 8552 3730 8463 3712 8490 3705 8491
3700 8485 3695 8490 3696 8495 3692 8496
3689 8502
TIME...MOT...LOC 0410Z 297DEG 44KT 3726 8550
SCHOETTMERSpecial weather statement, Jul 20, 11:16 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
1116 PM CDT FRI JUL 20 2018
KYZ026-027-061>063-074-210500-
Hart-Grayson-Edmonson-Barren-Butler-Ohio-
1116 PM CDT FRI JUL 20 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HART...NORTHEASTERN
BUTLER...GRAYSON...NORTHEASTERN BARREN...EAST CENTRAL OHIO AND
NORTHERN EDMONSON COUNTIES...
At 1116 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles east of Hartford to 11 miles
southeast of Leitchfield to 11 miles southwest of Greensburg.
Movement was southeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Leitchfield, Hartford, Munfordville, Monroe, Beaver Dam, Horse Cave,
Caneyville, Bonnieville, Steff and Cub Run.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3755 8676 3748 8620 3733 8570 3720 8568
3718 8569 3717 8574 3715 8576 3714 8578
3726 8627 3742 8698
TIME...MOT...LOC 0416Z 302DEG 33KT 3750 8669 3735 8616 3718 8568
RJSLocal storm report, Jul 20, 11:30 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1230 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM HAIL 1 NNE EXIE 37.18N 85.53W
07/21/2018 E1.00 INCH GREEN KY EMERGENCY MNGR
&&
SSCLocal storm report, Jul 20, 11:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1233 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL 1 NNE EXIE 37.18N 85.53W
07/20/2018 E1.00 INCH GREEN KY EMERGENCY MNGR
CORRECTS PREVIOUS HAIL REPORT FROM 1 NNE
EXIE.
&&
SSCSpecial weather statement, Jul 20, 11:38 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
1138 PM CDT FRI JUL 20 2018
KYZ064-074-076>078-081-082-210515-
Russell-Metcalfe-Cumberland-Barren-Adair-Green-Clinton-
1138 PM CDT FRI JUL 20 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CLINTON...SOUTHWESTERN
GREEN...SOUTHWESTERN RUSSELL...CUMBERLAND...NORTHEASTERN BARREN...
METCALFE AND SOUTHWESTERN ADAIR COUNTIES...
At 1138 PM CDT, strong thunderstorms were clustered near Edmonton,
moving southeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Albany, Edmonton, Burkesville, Leslie, Desda, Cartwright, Snow,
Cundiff, Curtis and Savage.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3662 8502 3691 8580 3712 8594 3718 8569
3719 8568 3690 8500 3685 8506 3677 8501
3669 8502 3668 8501 3667 8501 3666 8500
3663 8500 3662 8498
TIME...MOT...LOC 0438Z 297DEG 44KT 3708 8558
SCHOETTMERLocal storm report, Jul 20, 11:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1249 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM TSTM WND DMG 2 W BONNIEVILLE 37.38N 85.94W
07/20/2018 HART KY FIRE DEPT/RESCUE
HART COUNTY FIRE DEPARTMENT REPORTED TREES
DOWN AROUND THE INTERSECTION OF 728 AND
CAMPGROUND ROAD.
&&
BJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:03 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Shelby | 42 min |
| Jul 20, 7:04 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 26 min |
| Jul 20, 7:21 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 24 min |
| Jul 20, 7:24 PM CDT | Severe Thunderstorm Warning | LMK | Monroe | 21 min |
| Jul 20, 7:25 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Woodford | 35 min |
| Jul 20, 7:35 PM CDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Franklin, Henry, Jefferson, Oldham and 3 more | 3 hr |
| Jul 20, 7:44 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe | 31 min |
| Jul 20, 7:47 PM CDT | Special Weather Statement | LMK | Meade | 28 min |
| Jul 20, 7:53 PM CDT | Flash Flood Warning | LMK | Jefferson, Oldham, Shelby | 3 hr |
| Jul 20, 7:56 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 19 min |
| Jul 20, 7:58 PM CDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Jul 20, 8:01 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock | 29 min |
| Jul 20, 8:04 PM CDT | Special Weather Statement | LMK | Clark, Fayette, Jessamine | 26 min |
| Jul 20, 8:16 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Jefferson, Nelson, Shelby, Spencer | 29 min |
| Jul 20, 8:21 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 24 min |
| Jul 20, 8:28 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 32 min |
| Jul 20, 8:32 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Jul 20, 8:35 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 25 min |
| Jul 20, 8:40 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Mercer, Nelson and 2 more | 35 min |
| Jul 20, 8:45 PM CDT | Special Weather Statement | LMK | Bullitt | 30 min |
| Jul 20, 8:46 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 29 min |
| Jul 20, 8:48 PM CDT | Flash Flood Warning | LMK | Anderson, Bullitt, Jefferson, Shelby, Spencer | 3 hr |
| Jul 20, 8:50 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Shelby, Spencer | 25 min |
| Jul 20, 8:54 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 36 min |
| Jul 20, 8:55 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 35 min |
| Jul 20, 9:11 PM CDT | Tornado Warning | LMK | Grayson, Hardin | 34 min |
| Jul 20, 9:13 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 32 min |
| Jul 20, 9:18 PM CDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 27 min |
| Jul 20, 9:19 PM CDT | Flash Flood Warning | LMK | Anderson, Mercer, Nelson, Washington, Woodford | 3 hr |
| Jul 20, 9:19 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 26 min |
| Jul 20, 9:21 PM CDT | Special Weather Statement | LMK | Franklin | 24 min |
| Jul 20, 9:38 PM CDT | Special Weather Statement | LMK | Clinton | 37 min |
| Jul 20, 9:40 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart | 35 min |
| Jul 20, 9:40 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hancock, Hardin, Meade | 50 min |
| Jul 20, 9:59 PM CDT | Tornado Warning | LMK | Hart | 16 min |
| Jul 20, 10:01 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Marion, Nelson | 29 min |
| Jul 20, 10:09 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 21 min |
| Jul 20, 10:15 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart | 30 min |
| Jul 20, 10:15 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Nelson, Washington | 30 min |
| Jul 20, 10:20 PM CDT | Special Weather Statement | LMK | Breckinridge | 40 min |
| Jul 20, 10:23 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson and 1 more | 37 min |
| Jul 20, 10:30 PM CDT | Tornado Warning | LMK | Larue | 15 min |
| Jul 20, 10:34 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 26 min |
| Jul 20, 10:47 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green | 28 min |
| Jul 20, 10:54 PM CDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 19 min |
| Jul 20, 10:55 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 35 min |
| Jul 20, 11:10 PM CDT | Special Weather Statement | LMK | Adair, Casey, Green, Russell, Taylor | 50 min |
| Jul 20, 11:16 PM CDT | Special Weather Statement | LMK | Grayson, Hart, Ohio | 44 min |
| Jul 20, 11:38 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Metcalfe | 37 min |
| Jul 20, 11:49 PM CDT | Areal Flood Advisory | LMK | Grayson, Green, Hart | 116 min |
| Jul 21, 12:02 AM CDT | Special Weather Statement | LMK | Barren, Butler, Edmonson | 43 min |
| Jul 21, 12:11 AM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe | 3 hr |
| Jul 21, 12:28 AM CDT | Special Weather Statement | LMK | Clinton | 32 min |
| Jul 21, 12:42 AM CDT | Special Weather Statement | LMK | Butler, Edmonson, Warren | 33 min |
| Jul 21, 1:12 AM CDT | Special Weather Statement | LMK | Edmonson, Warren | 33 min |
| Jul 21, 1:36 AM CDT | Special Weather Statement | LMK | Logan, Warren | 39 min |
| Jul 21, 1:43 AM CDT | Severe Thunderstorm Warning | LMK | Logan | 32 min |
| Jul 21, 2:11 AM CDT | Special Weather Statement | LMK | Allen, Logan, Simpson | 49 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.